# SDR SWI2025F01175

- Difficulty date: May 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES FOUND ON INTERCOSTAL SILL AT STGR 21L, FS333.00 TO FS349.00 UPON REMOVAL.  REMOVED AND INSTALLED NEW INTERCOSTAL SILL AT STGR 21L, FS333.00 TO FS349.00 IAW SRM 51-42-06-001-001 A01 & DWG SH670-31810 REV AE.  COMPLIED WITH TASK 51-900-1002-SKY.
